MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0514FR
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 january 2020: lot 189062: (b)(4) items manufactured and released on 04-mar-2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain which was caused by a hematoma.The surgeon performed a washout and revised the medacta sphere insert flex right 14mm s5 with a medacta sphere insert flex right 14mm s5 2 weeks after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9631687
Report Number3005180920-2020-00009
Device Sequence Number14142461
Product Code JWH
UDI-Device Identifier07630030826825
UDI-Public07630030826825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model Number02.12.0514FR
Device Catalogue Number02.12.0514FR
Device Lot Number189062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR